# SDR SWIA2019032645660

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 30,684 hours, 28,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT SHOW DOWN ON FINAL. DURING GO AROUND WE GOT ALL THREE WHEELS TO INDICATE DOWN. (FLT#7363) CLOSED FOUND AIR IN SYSTEM NR 3 HYDRAULIC SYSTEM BLED NR 3 HYDRAULIC SYSTEM IAW AMM. PERFORMED MULTIPLE GEAR SWINGS ON EACH NR 3 HYD PUMP AND BOTH PUMPS IAW AMM. OPS CHECK GOOD. DID NOT GET THE GEAR DISAGREE MSG.
